# SDR R61A201612190048

- Difficulty date: December 19, 2015
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N103HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000159
- Aircraft time: 23,230 hours, 18,162 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Bushing
- Part number: 10912601
- Condition: Corroded
- Location: Lt Apu Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, TOP LT APU SUPPORT BRACKET HAS CORROSION ON BEARING AND BUSHING.  MAINTENANCE R & R TOP LT APU SUPPORT BRACKET BEARING AND BUSHING IAW AMM 20-10-08, PN 10-9126-01, BUSHING.
